×

zbMATH — the first resource for mathematics

Equations du type Monge-Ampère sur les variétés Riemanniennes compactes. I. (French) Zbl 0466.58029

MSC:
58J99 Partial differential equations on manifolds; differential operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aubin, T., Métriques riemanniennes et courbure, J. differential geometry, 4, 383-424, (1970) · Zbl 0212.54102
[2] Aubin, T., Fonction de Green et valeurs propres du laplacien, J. math. pures appl., 53, 347-371, (1974) · Zbl 0295.35016
[3] Aubin, T., Espaces de Sobolev sur LES variétés riemanniennes, Bull. sci. math. Sér. 2, 100, 149-173, (1976) · Zbl 0328.46030
[4] Aubin, T., Équations du type Monge-Ampère sur LES variétés Kählériennes compactes, C. R. acad. sci. Paris Sér. A, 283, 119-121, (1976) · Zbl 0333.53040
[5] Aubin, T., Équations du type Monge-Ampère sur LES variétés Kählériennes compactes, Bull. sci. math. Sér. 2, 102, 63-95, (1978) · Zbl 0374.53022
[6] Berger, M.S., Nonlinearity and functional analysis, () · Zbl 0266.47059
[7] Calabi, E., Improper affine hyperspheres and a generalization of a theorem by K. Jörgens, Michigan math. J., 5, 105-126, (1958) · Zbl 0113.30104
[8] Delanoë, P., Équations du type Monge-Ampère sur LES variétés riemanniennes compactes, () · Zbl 0474.58023
[9] Giraud, G., Sur différentes questions relatives aux équations du type elliptique, Ann. sci. école norm. sup., 47, 197-266, (1930) · JFM 56.0419.03
[10] Hopf, E., Über den funktionalen, insbesondere den analytischen charakter der Lösungen elliptischer differentialgleichungen zweiter ordnung, Math. Z., 34, n∘ 2, 194-233, (1931) · JFM 57.0556.01
[11] Protter, M.; Weinberger, H.F., Maximum principles in differential équations, (1967), Prentice-Hall Englewood Cliffs, N. J · Zbl 0153.13602
[12] Première classe de Chern et courbure de Ricci, ()
[13] Yau, S.T., On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation, I, Comm. pure appl. math., 31, 339-411, (1978) · Zbl 0369.53059
[14] Yosida, K., Functional analysis, () · Zbl 0152.32102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.